Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On type of metric spaces
HTML articles powered by AMS MathViewer

by J. Bourgain, V. Milman and H. Wolfson PDF
Trans. Amer. Math. Soc. 294 (1986), 295-317 Request permission

Abstract:

Families of finite metric spaces are investigated. A notion of metric type is introduced and it is shown that for Banach spaces it is consistent with the standard notion of type. A theorem parallel to the Maurey-Pisier Theorem in Local Theory is proved. Embeddings of ${l_p}$-cubes into the ${l_1}$-cube (Hamming cube) are discussed.
References
Similar Articles
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 294 (1986), 295-317
  • MSC: Primary 46B99; Secondary 46G99, 54E35, 58C99
  • DOI: https://doi.org/10.1090/S0002-9947-1986-0819949-8
  • MathSciNet review: 819949